The double radiative annihilation of the heavy-light fermion bound states

Eeg, Jan O. and Kumerički, Krešimir and Picek, Ivica (2001) The double radiative annihilation of the heavy-light fermion bound states. Fizika B, 10 (1). pp. 285-306. ISSN 1330-0016

PDF - Published Version
Language: English

Download (259kB) | Preview


We consider the double-radiative decays of heavy-light QED and QCD atoms, μ^+ e^- -> gamma gamma and [ B]^0_s -> gamma gamma. Especially, we take under scrutiny contributions coming from operators that vanish on the free-quark mass shell. We show that by field redefinitions, these operators are converted into contact terms attached to the bound state dynamics. A net off-shell contribution is suppressed with respect to the effect of the well known flavour-changing magnetic-moment operator by the bound-state binding factor. The negligible off-shellness of the weakly-bound QED atoms becomes more relevant for strongly bound QCD atoms. We analyse this off-shellness in model-approaches to QCD, one of them enabling us to keep close contact to the related effect in QED. We also comment on the off-shell effect in the corresponding process [ B]d -> K^* gamma, and discuss possible hindering of the claimed beyond-standard-model discovery in this decay mode.

Item Type: Article
Keywords: bound state, off-shellness, flavour-changing transition, rare decays
Date: 2001
Subjects: NATURAL SCIENCES > Physics
Divisions: Faculty of Science > Department of Physics
Publisher: Hrvatsko fizikalno društvo
Depositing User: Gordana Stubičan Ladešić
Date Deposited: 14 Mar 2014 21:16
Last Modified: 14 Mar 2014 21:16

Actions (login required)

View Item View Item

Nema podataka za dohvacanje citata